The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1395 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 441–468
DOI: 10.4171/ZAA/633

Published online: 1995-09-30

Degenerate Stieltjes Moment Problem and Associated $J$-Inner Polynomials

Vladimir Bolotnikov[1]

(1) College of William and Mary, Williamsburg, USA

In this paper we consider the truncated Stieltjes matrix moment problem when the so-called information matrices are degenerate and describe the set of all solutions in terms of the linear fractional transformation using the fundamental matrix inequality method.

Keywords: Moment problems, $J$-expansive matrix functions, fundamental matrix inequalities

Bolotnikov Vladimir: Degenerate Stieltjes Moment Problem and Associated $J$-Inner Polynomials. Z. Anal. Anwend. 14 (1995), 441-468. doi: 10.4171/ZAA/633